# SDR HEEA0014844

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 117884141
- Condition: Failed
- Location: Yaw Csas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER TEST 3A GYRO BAD.
